# SDR UPS05144435

- Difficulty date: May 10, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0812
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HARD TO ARM HAD TO RECYCLE ARMING HANDLE SEVERAL TIMES IN ORDER TO GET A SLIDE ON ECAM.  CYCLED EMERGENCY ESCAPE SLIDE RELEASE HANDLE SEVERAL TIMES WITH SLIDE APPEARING ON ECAM HANDLE WAS SMOOTH IN OPERATION IN REF TO MM 52-73-00-0.
